# SDR UIEA2021032200676

- Difficulty date: March 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,614 hours, 23,693 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Part number: 285T009917
- Part serial: D02180
- Condition: Malfunctioned
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HAD A TAKE OFF CONFIG WARNING WHEN T/O. LOW SPEED REJECT. WE NOTIFIED ON L PT ADI, SPD LIMIT LOWER LEFT CORNER CAPT ADI ONLY.( REMOVED AND REPLACED FSEU PER B767 AMM 27-51-01, OPS CHECK GOOD, NO FAULTS NOTED AT THIS TIME, S/N OFF: D01215, P/N OFF: 285T0049-63. REMOVED AND REPLACED FLAP/STAB POSITION MODULE PER B767 AMM 27-58-01. PERFORMED MCDP GROUND TEST # 65 & 64 PER FIM 22-04 FT 810 AND 22-04 FT 811. NO FAULTS NOTED AT THIS TIME. )
